MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, PORTUGUESE,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, PORTUGUESE,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3013-69
Medical Device Problem Code Inability to Auto-Fill (1044)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.Due character limitation the complete initial reporter (event site & address) - hospital (b)(4).
 
Event or Problem Description
It was reported that the cs100 intra-aortic balloon pump (iabp) autofill failed.
 
Additional Manufacturer Narrative
A getinge field service engineer (fse), found that the customer's catheter had a small hole, as informed by the customer, the test catheter was placed and the tests started and it did not display any abnormality in its operation.Equipment was cycling around 1:30 and ok.Checked logs where failure 57 appears, and later in autofill failure codes for errors 4e 0 and 4f 0, according to manual requests verification of internal leak and failure index number 20 where asks to do tests on k3 and k5.The fse completed all safety, functionality, and calibration checks and all tests passed to factory specifications.The iabp was then released to the customer and cleared for clinical service.The patient involvement is unknown.The equipment was cleared for customer use.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, PORTUGUESE,NON-UTS,INTL
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key16233625
Report Number2249723-2023-00388
Device Sequence Number20415958
Product Code DSP
UDI-Device Identifier10607567112596
UDI-Public10607567112596
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-UC-3013-69
Device Catalogue Number0998-UC-3013-69
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Supplement Date Received by Manufacturer02/27/2024
Initial Report FDA Received Date01/24/2023
Supplement Report FDA Received Date02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2009
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown